Alert archive / Arkansas / River Flood Warnings in 2015

River Flood Warning 21, NWS Little Rock, AR

March 13, 2015Clark County, Hot Spring County, Arkansas

NWS Little Rock, AR issued this river flood warning at Mar 13, 2015, 11:48 AM CDT for Clark County, Hot Spring County, Arkansas. It took effect at Mar 13, 2015, 3:34 PM CDT. It was in force for 3 days.

The area

The outline as issued.

The facts

Issued
Mar 13, 2015, 11:48 AM CDT (16:48 UTC)
In effect from
Mar 13, 2015, 3:34 PM CDT
Expired
Mar 16, 2015, 5:30 PM CDT
In force
3 days
Issued by
NWS Little Rock, AR
Area
Storm-based polygon
Flood severity
Minor

Counties Clark County, AR, Hot Spring County, AR

The radar

The Little Rock radar (KLZK), 123 km from the middle of the area, began a volume at 16:48 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Ouachita River at Arkadelphia (AKDA4).

Action stage
16 ft
Minor stage
17 ft
Moderate stage
24 ft
Major stage
27 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 07360000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

788 
WGUS44 KLZK 131648
FLWLZK


FLOOD WARNING
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1148 AM CDT FRI MAR 13 2015

...The National Weather Service in Little Rock has issued a Flood 
Warning for the following rivers in Arkansas...

  Ouachita River At Arkadelphia affecting Clark and Hot Spring 
  counties


River forecasts are based on current conditions and rainfall
forecasted to occur over the next 24 hours. During periods of
flooding...Evening forecasts are reissued with updated rainfall
forecasts.
 
Observed and forecasted stage data plots are available on ourAdvanced
Hydrologic Prediction Service web page at...
www.srh.noaa.gov/lzk
Under the Current Conditions section...Select River and Lakes AHPS.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Safety message...Remember to Turn Around...Don't Drown
Do not drive cars through flooded areas.

Everyone with property or other interest along streams and rivers
should remain alert to changing weather forecast. Should conditions
change...Look for river forecast or Flood Warnings for use in

&&

ARC019-059-140748-
/O.NEW.KLZK.FL.W.0021.150313T2034Z-150316T2230Z/
/AKDA4.1.ER.150313T2034Z.150314T1200Z.150315T1630Z.NO/
1148 AM CDT FRI MAR 13 2015

The National Weather Service in Little Rock has issued a 

* Flood Warning for 
  The Ouachita River At Arkadelphia.
* from this afternoon to Monday afternoon...or until the warning is 
  cancelled.
* At 10:00 AM Friday the stage was 15.8 feet.
* Minor flooding is forecast.
* Flood stage is 17.0 feet.
* Forecast...Rise above flood stage by late this afternoon and 
  continue to rise to near 18.0 feet by Saturday morning.
* Impacts at 17.0 feet...Farmland along the river begins to flood. Water over 
  State Highway 7 and 51 at railroad underpass.



&&


             Fld     Observed                 Forecast 7 AM
Location     Stg   Stg  Day Time    Sat    Sun    Mon    Tue    Wed

Ouachita River
  Arkadelphi  17  15.8 Fri 10 AM   18.0   17.3   15.6   14.7   14.2


&&


LAT...LON 3363 9289 3396 9301 3410 9314 3416 9302
 3402 9288 3367 9275                  



$$
5 follow-up statements
436 
WGUS84 KLZK 132232
FLSLZK


FLOOD STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
532 PM CDT FRI MAR 13 2015

...From the National Weather Service in Little Rock...the Flood 
Warning continues for the following river in Arkansas...

  Ouachita River At Arkadelphia affecting Clark and Hot Spring 
  Counties


River forecasts are based on current conditions and rainfall
forecasted to occur over the next 24 hours. During periods of
flooding...Evening forecasts are reissued with updated rainfall
forecasts.
 
Observed and forecasted stage data plots are available on ourAdvanced
Hydrologic Prediction Service web page at...
www.srh.noaa.gov/lzk
Under the Current Conditions section...Select River and Lakes AHPS.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Safety message...Remember to Turn Around...Don't Drown
Do not drive cars through flooded areas.

Everyone with property or other interest along streams and rivers
should remain alert to changing weather forecast. Should conditions
change...Look for river forecast or Flood Warnings for use in

&&

ARC019-059-141332-
/O.EXT.KLZK.FL.W.0021.000000T0000Z-150316T1400Z/
/AKDA4.1.ER.150313T1825Z.150314T0600Z.150315T0800Z.NO/
532 PM CDT FRI MAR 13 2015

The Flood Warning continues for
  The Ouachita River At Arkadelphia.
* until Monday morning...Or until the warning is cancelled.
* At  4:00 PM Friday the stage was 17.9 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 17.0 feet.
* Forecast...The river will continue rising to near 19.3 feet by 
  Saturday morning. 
* Impact...at 19.0 feet...State Highway 7 and 51 railroad underpass 
  flooded. Fields and timber along the river flooded.


&&


             Fld     Observed                 Forecast 7 AM
Location     Stg   Stg  Day Time    Sat    Sun    Mon    Tue    Wed

Ouachita River
  Arkadelphi  17  17.9 Fri 04 PM   19.3   16.6   14.2   12.7   11.9


&&


LAT...LON 3363 9289 3396 9301 3410 9314 3416 9302
 3402 9288 3367 9275                  



$$

224
146 
WGUS84 KLZK 140238
FLSLZK


FLOOD STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
938 PM CDT FRI MAR 13 2015

...From the National Weather Service in Little Rock...the Flood 
Warning continues for the following river in Arkansas...

  Ouachita River At Arkadelphia affecting Clark and Hot Spring 
  Counties

  Ouachita River At Camden affecting Calhoun and Ouachita Counties

  Ouachita River At Thatcher L&D affecting Bradley...Calhoun and 
  Union Counties


River forecasts are based on current conditions and rainfall
forecasted to occur over the next 12 hours. During periods of
flooding...Evening forecasts are reissued with updated rainfall
forecasts.
 
Observed and forecasted stage data plots are available on ourAdvanced
Hydrologic Prediction Service web page at...
www.srh.noaa.gov/lzk
Under the Current Conditions section...Select River and Lakes AHPS.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Safety message...Remember to Turn Around...Don't Drown
Do not drive cars through flooded areas.

Everyone with property or other interest along streams and rivers
should remain alert to changing weather forecast. Should conditions
change...Look for river forecast or Flood Warnings for use in

&&

ARC019-059-141738-
/O.EXT.KLZK.FL.W.0021.000000T0000Z-150316T2300Z/
/AKDA4.1.ER.150313T1825Z.150314T0600Z.150315T1700Z.NO/
938 PM CDT FRI MAR 13 2015

...Flood Warning extended until Monday evening...The Flood Warning 
continues for
  The Ouachita River At Arkadelphia.
* until Monday evening...Or until the warning is cancelled.
* At  8:00 PM Friday the stage was 18.8 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 17.0 feet.
* Forecast...The river will continue rising to near 19.3 feet by 
  Saturday morning. 
* Impacts at 19.0 feet...State Highway 7 and 51 railroad underpass 
  flooded. Fields and timber along the river flooded.


&&


             Fld     Observed                 Forecast 7 AM
Location     Stg   Stg  Day Time    Sat    Sun    Mon    Tue    Wed

Ouachita River
  Arkadelphi  17  18.8 Fri 08 PM   19.3   17.5   15.3   13.7   12.8


&&


LAT...LON 3363 9289 3396 9301 3410 9314 3416 9302
 3402 9288 3367 9275                  



$$

ARC013-103-141738-
/O.CON.KLZK.FL.W.0012.000000T0000Z-000000T0000Z/
/CAMA4.1.ER.000000T0000Z.150318T0600Z.000000T0000Z.NO/
938 PM CDT FRI MAR 13 2015

The Flood Warning continues for
  The Ouachita River At Camden.
* until further notice...Or until the warning is cancelled.
* At  8:30 PM Friday the stage was 33.4 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 26.0 feet.
* Forecast...The river will continue rising to near 35.0 feet by 
  Wednesday morning.
* Impacts at 34.0 feet...Overbank flooding closes many roads. Harmony 
  Grove community has flood problems at this stage. Many low lying roads 
  are flooding with access to some residential areas by boat only.
  Camden, by boat only.


&&


             Fld     Observed                 Forecast 7 AM
Location     Stg   Stg  Day Time    Sat    Sun    Mon    Tue    Wed

Ouachita River
  Camden      26  33.4 Fri 08 PM   33.7   33.6   33.8   34.6   35.0


&&


LAT...LON 3329 9261 3344 9280 3363 9289 3367 9275
 3350 9264 3338 9247                  



$$

ARC011-013-139-141738-
/O.CON.KLZK.FL.W.0009.000000T0000Z-000000T0000Z/
/CALA4.1.ER.150226T2312Z.150317T1200Z.000000T0000Z.NO/
938 PM CDT FRI MAR 13 2015

The Flood Warning continues for
  The Ouachita River At Thatcher L&D.
* until further notice...Or until the warning is cancelled.
* At  5:15 PM Friday the stage was 86.6 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 79.0 feet.
* Forecast...The river will continue rising to near 87.6 feet by 
  Friday...March 20th.
* Impacts at 85.0 feet...There may be some County roads along the river 
  flooded, requiring lengthy detours. River is high and swift, boaters should 
  be very cautious. Access to many oil and gas rigs will be by boat only. Levee 
  gates should be closed.


&&


             Fld     Observed                 Forecast 7 AM
Location     Stg   Stg  Day Time    Sat    Sun    Mon    Tue    Wed

Ouachita River
  Thatcher L  79  86.6 Fri 05 PM   86.8   87.2   87.4   87.6   87.6


&&


LAT...LON 3311 9223 3323 9236 3329 9261 3338 9247
 3333 9226 3322 9212                  



$$
857 
WGUS84 KLZK 141440
FLSLZK


FLOOD STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
940 AM CDT SAT MAR 14 2015

...From the National Weather Service in Little Rock...the Flood 
Warning continues for the following river in Arkansas...

  Ouachita River At Arkadelphia affecting Clark and Hot Spring 
  Counties

  Ouachita River At Camden affecting Calhoun and Ouachita Counties

  Ouachita River At Thatcher L&D affecting Bradley...Calhoun and 
  Union Counties


River forecasts are based on current conditions and rainfall
forecasted to occur over the next 12 hours. During periods of
flooding...Evening forecasts are reissued with updated rainfall
forecasts.
 
Observed and forecasted stage data plots are available on ourAdvanced
Hydrologic Prediction Service web page at...
www.srh.noaa.gov/lzk
Under the Current Conditions section...Select River and Lakes AHPS.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Safety message...Remember to Turn Around...Don't Drown
Do not drive cars through flooded areas.

Everyone with property or other interest along streams and rivers
should remain alert to changing weather forecast. Should conditions
change...Look for river forecast or Flood Warnings for use in

&&

ARC019-059-150540-
/O.EXT.KLZK.FL.W.0021.000000T0000Z-150316T1500Z/
/AKDA4.1.ER.150313T1825Z.150314T1800Z.150315T0900Z.NO/
940 AM CDT SAT MAR 14 2015

The Flood Warning continues for
  The Ouachita River At Arkadelphia.
* until Monday morning...Or until the warning is cancelled.
* At  8:00 AM Saturday the stage was 19.5 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 17.0 feet.
* Forecast...The river will continue to fall below flood stage by
  early tomorrow morning.
* Impact...at 19.0 feet...State Highway 7 and 51 railroad underpass 
  flooded. Fields and timber along the river flooded.


&&


             Fld     Observed                 Forecast 7 AM
Location     Stg   Stg  Day Time    Sun    Mon    Tue    Wed    Thu

Ouachita River
  Arkadelphi  17  19.5 Sat 08 AM   16.2   13.0   11.7   10.7   10.1


&&


LAT...LON 3363 9289 3396 9301 3410 9314 3416 9302
 3402 9288 3367 9275                  



$$

ARC013-103-150540-
/O.CON.KLZK.FL.W.0012.000000T0000Z-000000T0000Z/
/CAMA4.1.ER.000000T0000Z.150317T1800Z.000000T0000Z.NO/
940 AM CDT SAT MAR 14 2015

The Flood Warning continues for
  The Ouachita River At Camden.
* until further notice...Or until the warning is cancelled.
* At  8:30 AM Saturday the stage was 33.8 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 26.0 feet.
* Forecast...The river will continue rising to near 35.0 feet by 
  Tuesday early afternoon.
* Impact...at 34.0 feet...Overbank flooding closes many roads. 
  Harmony Grove community has flood problems at this stage. 
  Many low lying roads are flooding with access to some residential 
  areas by boat only.


&&


             Fld     Observed                 Forecast 7 AM
Location     Stg   Stg  Day Time    Sun    Mon    Tue    Wed    Thu

Ouachita River
  Camden      26  33.8 Sat 08 AM   34.3   34.5   34.9   34.8   34.0


&&


LAT...LON 3329 9261 3344 9280 3363 9289 3367 9275
 3350 9264 3338 9247                  



$$

ARC011-013-139-150540-
/O.CON.KLZK.FL.W.0009.000000T0000Z-000000T0000Z/
/CALA4.1.ER.150226T2312Z.150318T1200Z.000000T0000Z.NO/
940 AM CDT SAT MAR 14 2015

The Flood Warning continues for
  The Ouachita River At Thatcher L&D.
* until further notice...Or until the warning is cancelled.
* At  6:00 AM Saturday the stage was 86.8 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 79.0 feet.
* Forecast...The river will continue rising to near 87.5 feet by 
  early Wednesday morning.
* Impact...at 85.0 feet...There may be some County roads along 
  the river flooded, requiring lengthy detours. River is high 
  and swift, boaters should be very cautious. Access to many 
  oil and gas rigs will be by boat only. Levee gates should be closed.


&&


             Fld     Observed                 Forecast 7 AM
Location     Stg   Stg  Day Time    Sun    Mon    Tue    Wed    Thu

Ouachita River
  Thatcher L  79  86.8 Sat 06 AM   87.0   87.2   87.3   87.5   87.5


&&


LAT...LON 3311 9223 3323 9236 3329 9261 3338 9247
 3333 9226 3322 9212                  



$$
737 
WGUS84 KLZK 150135
FLSLZK


FLOOD STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
835 PM CDT SAT MAR 14 2015

...From the National Weather Service in Little Rock...the Flood 
Warning continues for the following river in Arkansas...

  Ouachita River At Arkadelphia affecting Clark and Hot Spring 
  Counties

  Ouachita River At Camden affecting Calhoun and Ouachita Counties

  Ouachita River At Thatcher L&D affecting Bradley...Calhoun and 
  Union Counties


River forecasts are based on current conditions and rainfall
forecasted to occur over the next 12 hours. During periods of
flooding...Evening forecasts are reissued with updated rainfall
forecasts.
 
Observed and forecasted stage data plots are available on ourAdvanced
Hydrologic Prediction Service web page at...
www.srh.noaa.gov/lzk
Under the Current Conditions section...Select River and Lakes AHPS.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Safety message...Remember to Turn Around...Don't Drown
Do not drive cars through flooded areas.

Everyone with property or other interest along streams and rivers
should remain alert to changing weather forecast. Should conditions
change...Look for river forecast or Flood Warnings for use in

&&

ARC019-059-151635-
/O.EXT.KLZK.FL.W.0021.000000T0000Z-150316T1024Z/
/AKDA4.1.ER.150313T1825Z.150314T2000Z.150315T0424Z.NO/
835 PM CDT SAT MAR 14 2015

The Flood Warning continues for
  The Ouachita River At Arkadelphia.
* until late Sunday night...Or until the warning is cancelled.
* At  7:00 PM Saturday the stage was 18.1 feet.
* Minor flooding is occurring and Nonflood flooding is forecast.
* Flood stage is 17.0 feet.
* Forecast...The river will continue to fall to below flood stage late 
  this evening.


&&


             Fld     Observed                 Forecast 7 AM
Location     Stg   Stg  Day Time    Sun    Mon    Tue    Wed    Thu

Ouachita River
  Arkadelphi  17  18.1 Sat 07 PM   14.8   11.1   10.1    9.7    9.4


&&


LAT...LON 3363 9289 3396 9301 3410 9314 3416 9302
 3402 9288 3367 9275                  



$$

ARC013-103-151635-
/O.CON.KLZK.FL.W.0012.000000T0000Z-000000T0000Z/
/CAMA4.1.ER.000000T0000Z.150317T1800Z.000000T0000Z.NO/
835 PM CDT SAT MAR 14 2015

The Flood Warning continues for
  The Ouachita River At Camden.
* until further notice...Or until the warning is cancelled.
* At  7:30 PM Saturday the stage was 34.3 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 26.0 feet.
* Forecast...The river will continue rising to near 35.0 feet by 
  Tuesday afternoon.
* Impacts at 34.0 feet...Overbank flooding closes many roads. 
  Harmony Grove community has flood problems at this stage. 
  Many low lying roads are flooding with access to some residential 
  areas by boat only.


&&


             Fld     Observed                 Forecast 7 AM
Location     Stg   Stg  Day Time    Sun    Mon    Tue    Wed    Thu

Ouachita River
  Camden      26  34.3 Sat 07 PM   34.5   34.5   34.9   34.8    33.9


&&


LAT...LON 3329 9261 3344 9280 3363 9289 3367 9275
 3350 9264 3338 9247                  



$$

ARC011-013-139-151635-
/O.CON.KLZK.FL.W.0009.000000T0000Z-000000T0000Z/
/CALA4.1.ER.150226T2312Z.150319T1200Z.000000T0000Z.NO/
835 PM CDT SAT MAR 14 2015

The Flood Warning continues for
  The Ouachita River At Thatcher L&D.
* until further notice...Or until the warning is cancelled.
* At  6:30 PM Saturday the stage was 87.1 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 79.0 feet.
* Forecast...The river will continue rising to near 87.5 feet by 
  Friday.
* Impacts at 85.0 feet...There may be some County roads along 
  the river flooded, requiring lengthy detours. River is high 
  and swift, boaters should be very cautious. Access to many 
  oil and gas rigs will be by boat only. Levee gates should be closed.

&&


             Fld     Observed                 Forecast 7 AM
Location     Stg   Stg  Day Time    Sun    Mon    Tue    Wed    Thu

Ouachita River
  Thatcher L  79  87.1 Sat 06 PM   87.2   87.3   87.4   87.4   87.5


&&


LAT...LON 3311 9223 3323 9236 3329 9261 3338 9247
 3333 9226 3322 9212                  



$$
179 
WGUS84 KLZK 160147
FLSLZK


FLOOD STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
847 PM CDT SUN MAR 15 2015

...From the National Weather Service in Little Rock...The Flood 
Warning is cancelled for the following river in Arkansas...

  Ouachita River At Arkadelphia affecting Clark and Hot Spring 
  Counties


River forecasts are based on current conditions and rainfall
forecasted to occur over the next 12 hours. During periods of
flooding...Evening forecasts are reissued with updated rainfall
forecasts.
 
Observed and forecasted stage data plots are available on ourAdvanced
Hydrologic Prediction Service web page at...
www.srh.noaa.gov/lzk
Under the Current Conditions section...Select River and Lakes AHPS.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Safety message...Remember to Turn Around...Don't Drown
Do not drive cars through flooded areas.

Everyone with property or other interest along streams and rivers
should remain alert to changing weather forecast. Should conditions
change...Look for river forecast or Flood Warnings for use in

&&

ARC019-059-160217-
/O.CAN.KLZK.FL.W.0021.000000T0000Z-150316T1024Z/
/AKDA4.1.ER.150313T1825Z.150314T2000Z.000000T0000Z.NO/
847 PM CDT SUN MAR 15 2015

The Flood Warning is cancelled for
  The Ouachita River At Arkadelphia.
* At  7:00 PM Sunday the stage was 11.5 feet.
* Flood stage is 17.0 feet.
* Forecast...The river will fall to 9.8 feet by Tuesday morning.



&&


             Fld     Observed                 Forecast 7 AM
Location     Stg   Stg  Day Time    Mon    Tue    Wed    Thu    Fri

Ouachita River
  Arkadelphi  17  11.5 Sun 07 PM    10.6    9.8    9.5    9.2    9.1


&&


LAT...LON 3363 9289 3396 9301 3410 9314 3416 9302
 3402 9288 3367 9275                  



$$
224

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Little Rock, AR wrote its last area forecast discussion before this river flood warning went out at Mar 13, 10:24 AM CDT, 1 hour 24 minutes earlier.

Area forecast discussion, Mar 13, 10:24 AM CDT, 1 hour 24 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1024 AM CDT FRI MAR 13 2015

.UPDATE...
CURRENT FORECAST LOOKS TO BE IN GOOD SHAPE AND ONLY A FEW CHANGES
WILL BE NEEDED THIS MORNING. LATEST SURFACE ANALYSIS SHOWS SURFACE
LOW PRESSURE OVER THE ARKLATEX WITH SHORTWAVE ENERGY CONTINUING TO
ROTATE AROUND THE PARENT LOW. NET RESULT WILL BE PERIODS OF SHOWERS
CONTINUING THROUGH THE AFTERNOON WITH A RUMBLE OR TWO OF THUNDER
NOT OUT OF THE REALM OF POSSIBILITIES.

WILL CONTINUE THE FLASH FLOOD WATCH BUT ONLY MINOR FLOODING HAS
BEEN REPORTED AT THIS TIME WITH DITCHES AND CREEKS RUNNING FULL. A
FEW AREA ROADS HAVE EXPERIENCED SOME WATER FLOWING ACROSS THEM
PROMPTING THE FLOOD ADVISORY THROUGH EARLY AFTERNOON.

&&

.PREV DISCUSSION... /ISSUED 657 AM CDT FRI MAR 13 2015/

AVIATION...13/12Z TAF CYCLE

WIDESPREAD IFR/LIFR CONDS WL PREVAIL FOR A GOOD PORTION OF THE PD AS
BANDS OF RAIN CONT TO LIFT NWD. THE PRIMARY SFC LOW WL WORK NWD
INTO AR LATER TODAY. MODELS CONT TO INDC A DRY SLOT WORKING INTO
SERN AR LATER TODAY...WITH A CHC OF OCNL MVFR CONDS. VCTS INCLUDED
ACRS CNTRL AND SRN TAF SITES THRU THE DAY AS THE SFC LOW APCHS. /44/

PREV DISCUSSION... /ISSUED 336 AM CDT FRI MAR 13 2015/

SHORT TERM...TODAY THROUGH MONDAY NIGHT

NOT MUCH CHANGE TO THE SHORT TERM FORECAST THIS MORNING.
WIDESPREAD SHOWER ACTIVITY WILL AFFECT THE STATE TODAY AND TONIGHT
AS ADVERTISED THE LAST COUPLE OF DAYS. UPPER AIR SOUNDINGS FROM
AROUND THE REGION YESTERDAY EVENING SHOWED PRECIPITABLE WATER
VALUES RANGING FROM 1.37 INCHES IN LITTLE ROCK...WHICH WAS ON THE
NORTHERN EDGE OF THE MOISTURE PLUME YESTERDAY EVENING...TO AROUND
OR SLIGHTLY ABOVE 1.6 INCHES AT SOUNDING LOCATIONS TO OUR SOUTH IN
SHREVEPORT...JACKSON...AND LAKE CHARLES. ALL OF THIS MEANS THAT THE
SHOWERS AND ISOLATED THUNDERSTORMS THAT OCCUR TODAY WILL BE VERY
EFFICIENT RAINFALL PRODUCERS. COUPLE THIS WITH SATURATED GROUNDS
DUE TO RECENT RAINFALL AND SNOW MELT...AND THE POTENTIAL FOR RIVER
AND AREAL FLOODING AS WELL AS SOME FLASH FLOODING STILL EXISTS. AS
SUCH...WILL MAINTAIN THE FLASH FLOOD WATCH THROUGH SATURDAY
MORNING.

SHORTWAVE ENERGY ROTATING NORTHWARD FROM LOUISIANA TO ARKANSAS
TODAY AND TONIGHT WILL EVENTUALLY SHEAR OUT OVERHEAD. THE CHANCE
FOR HEAVY RAINS WILL DIMINISH DURING THE OVERNIGHT HOURS
TONIGHT AS THIS OCCURS...BUT THERE SHOULD BE ENOUGH LIFT OVER
ARKANSAS TO SUPPORT AT LEAST SOME SLIGHT PRECIP CHANCES ACROSS
THE FORECAST AREA WELL INTO SATURDAY AFTERNOON. DRY CONDITIONS ARE
EXPECTED SAT EVENING THROUGH THE REMAINDER OF THE SHORT TERM
PERIOD AS UPPER RIDGING BUILDS OVER THE SOUTH CENTRAL CONUS.
TEMPERATURES WILL REMAIN AROUND NORMAL TODAY AND TOMORROW...BUT
SUNDAY AND MONDAY SHOULD BE SEVERAL DEGREES ABOVE NORMAL AS HIGH
PRESSURE BUILDS OVER THE REGION.

LONG TERM...TUESDAY THROUGH THURSDAY

A CDFNT WL BE WORKING OUT OF SRN AR AT THE START OF THE PD. THE
BNDRY WL EVENTUALLY STALL OUT TO THE S OF THE FA ON TUE AS IT
ENCOUNTERS A WEAK UPR LVL RDG. DRIER AIR BEHIND THE FNT WL FILTER
INTO THE REGION FOR ONLY A BRIEF PD.

HEADING INTO WED AND THU...THE AFOREMENTIONED FNTL BNDRY WL RETURN
NWD IN RESPONSE TO A NEW STORM SYS DVLPG OVR WRN TX. RAIN CHCS WL
INCRS FM THE SW STARTING ON WED AS AN OVERRUNNING PATTERN SETS UP
ACRS THE FA. THE SFC LOW WL EVENTUALLY WORK NEWD AND PASS N OF AR
LATER ON THU. RAIN CHCS WL DIMINISH SOMEWHAT BY THE END OF THE PD.
HOWEVER...ABUNDANT CLOUD COVER WL KEEP TEMPS AT OR JUST BLW SEASONAL
NORMS.

&&

.PRELIMINARY POINT TEMPS/POPS...
BATESVILLE AR     63  53  60  45 / 100  90  50  20
CAMDEN AR         69  56  65  49 / 100  30  30  10
HARRISON AR       61  49  60  40 / 100 100  40  10
HOT SPRINGS AR    65  54  64  48 / 100  60  50  20
LITTLE ROCK   AR  67  55  63  48 / 100  70  50  20
MONTICELLO AR     71  57  67  51 / 100  40  20  20
MOUNT IDA AR      64  53  63  46 / 100  70  50  10
MOUNTAIN HOME AR  63  51  61  42 / 100 100  40  10
NEWPORT AR        64  55  61  46 / 100  90  50  20
PINE BLUFF AR     70  56  64  49 / 100  50  30  20
RUSSELLVILLE AR   64  53  63  45 / 100  90  50  10
SEARCY AR         65  54  62  46 / 100  80  50  20
STUTTGART AR      68  56  64  48 / 100  70  40  20
&&

.LZK WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH THROUGH SATURDAY MORNING FOR ARKANSAS-BAXTER-
BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND-CONWAY-DALLAS-
DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING-INDEPENDENCE-
IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE-MARION-
MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE-PRAIRIE-
PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE-WOODRUFF-
YELL.

&&

56
Hazardous weather outlook, Mar 13, 5:00 AM CDT, 6 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LITTLE ROCK AR
500 AM CDT FRI MAR 13 2015

ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-141000-
ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND-
CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING-
INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE-
MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE-
PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE-
WOODRUFF-YELL-
500 AM CDT FRI MAR 13 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS.

.DAY ONE...TODAY AND TONIGHT

PERIODS OF RAIN WILL CONTINUE ACROSS ARKANSAS TODAY AND TONIGHT AS A
SLOW MOVING LOW PRESSURE SYSTEM LIFTS NORTHWARD FROM WESTERN
LOUISIANA. RAINFALL AMOUNTS BETWEEN ONE AND TWO INCHES WILL BE
COMMON...WITH LOCALLY HEAVIER AMOUNTS POSSIBLE OVER THE NORTHERN
HALF OF THE STATE.

SOILS REMAIN SATURATED WHILE STREAMFLOW REMAINS HIGH ACROSS ARKANSAS
AND CANNOT HOLD A LOT OF ADDITIONAL WATER. ALSO VEGETATION REMAINS
MOSTLY DORMANT...AND IS NOT CONSUMING MUCH GROUND WATER. THUS...
MINOR RIVER FLOODING WILL LINGER AND THERE IS A POSSIBILITY FOR
FLASH FLOODING ISSUES WITH ANY SIGNIFICANT RAINFALL THAT OCCURS
TODAY AND TONIGHT. AS A RESULT...A FLASH FLOOD WATCH REMAINS IN
EFFECT FOR THE ENTIRE FORECAST AREA.

THERE IS A MARGINAL RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON OVER
PARTS OF FAR SOUTHEAST ARKANSAS. A FEW STORMS COULD APPROACH SEVERE
LEVELS...WITH THE POTENTIAL FOR DAMAGING WINDS GUSTS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THE AFOREMENTIONED STORM SYSTEM WILL EVENTUALLY STALL OUT OVER
CENTRAL ARKANSAS ON SATURDAY...WITH RAIN CHANCES LINGERING ACROSS
ARKANSAS. THE LOW PRESSURE SYSTEM IS FORECAST TO WEAKEN AND
EVENTUALLY MOVE OUT OF THE STATE ON SUNDAY WITH DRIER CONDITIONS TO
FOLLOW.

A NEW STORM SYSTEM IS EXPECTED TO ORGANIZE TO THE WEST OF THE REGION
BY THE MIDDLE OF THE WEEK. RAIN CHANCES WILL INCREASE ONCE AGAIN ON
WEDNESDAY AND THURSDAY AS THE LOW PRESSURE SYSTEM APPROACHES
ARKANSAS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

&&

VISIT NWS LITTLE ROCK ON THE WEB. GO TO HTTP://WEATHER.GOV AND
CLICK ON CENTRAL ARKANSAS.

44

In the hours before

Local storm report, Mar 13, 11:17 AM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1117 AM CDT FRI MAR 13 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1115 AM     FLOOD            AUGUSTA                 35.29N 91.36W
03/13/2015                   WOODRUFF           AR   EMERGENCY MNGR

            STANDING WATER COVERING MANY AREA ROADS. ALL STREETS
            REMAIN PASSABLE AT THIS TIME.

&&

56
Local storm report, Mar 13, 11:20 AM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1120 AM CDT FRI MAR 13 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1100 AM     FLOOD            SEARCY                  35.24N 91.73W
03/13/2015                   WHITE              AR   SOCIAL MEDIA

            STREET FLOODING IN SEARCY.

&&

56
Local storm report, Mar 13, 11:22 AM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1122 AM CDT FRI MAR 13 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1122 AM     FLOOD            CABOT                   34.97N 92.02W
03/13/2015                   LONOKE             AR   PUBLIC

            STANDING WATER COVERING MANY ROADS IN TOWN. SOME ROADS
            HAVE WATER FLOWING ACROSS THEM BUT REMAIN PASSABLE.

&&

56
Local storm report, Mar 13, 11:24 AM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1124 AM CDT FRI MAR 13 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1030 AM     FLOOD            GREERS FERRY            35.58N 92.18W
03/13/2015                   CLEBURNE           AR   SOCIAL MEDIA

            WATER COVERING AREA ROADS. ALL ROADS REMAIN PASSABLE.

&&

56
Local storm report, Mar 13, 11:26 AM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1126 AM CDT FRI MAR 13 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1125 AM     FLOOD            WEST LITTLE ROCK        34.77N 92.41W
03/13/2015                   PULASKI            AR   SOCIAL MEDIA

            MINOR STREET FLOODING REPORTED IN WEST LITTLE ROCK.

&&

56

The office that day

Everything else NWS Little Rock, AR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 12, 9:36 PM CDTRiver Flood AdvisoryLZKClark, Hot Spring36 hr
Mar 13, 1:34 AM CDTAreal Flood WarningLZKArkansas, Jefferson, Lonoke, Monroe, Prairie, White and 1 more79 days
Mar 13, 9:51 AM CDTAreal Flood WarningLZKConway, Faulkner, Lonoke, Perry, Prairie, Pulaski and 2 more3 hr
Mar 13, 10:38 AM CDTRiver Flood WarningLZKRandolph71 hr
Mar 13, 10:48 AM CDTAreal Flood WarningLZKCleburne, Independence, Izard, Jackson, Searcy, Sharp and 4 more4 hr
Mar 13, 2:01 PM CDTAreal Flood WarningLZKBaxter, Fulton, Izard, Sharp, Stone3 hr
Mar 13, 3:31 PM CDTRiver Flood WarningLZKFulton, Sharp63 hr
Mar 13, 3:31 PM CDTRiver Flood WarningLZKLawrence, Randolph3 days
Mar 13, 5:31 PM CDTRiver Flood WarningLZKSaline49 hr

Nearby

River Flood Warnings in Arkansas, 2015Every river flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.